# SDR CA050913008

- Difficulty date: September 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,370 hours
- Engine: Cont TSIO360EB
- Propeller: Mcauly 3AF34C502
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 484706
- Condition: Worn
- Location: Actuator
- Component: Actuator, Piper
- Component part number: 9686000
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT LANDING GEAR FAILED TO RETRACT. AIRCRAFT PLACED ON JACKS,  LANDING GEAR SWUNG, FOUND NOSE GEAR ACTUATOR FAILED TO COMPLETELY RETRACT.  REMOVED NOSE GEAR ACTUATOR, DISASSEMBLED, FOUND PISTON ORING EXCESSIVELY WORN. INSTALLED NEW ORINGS P/N 484-706 AND BACK UP RING P/N 758-053 AND RE-ASSEMBLED. RE-INSTALLED NOSE GEAR ACTUATOR, SWUNG GEAR WITH NO FAULT FOUND.
